# SDR KCSA201610011075

- Difficulty date: October 1, 2016
- Submitted: October 2, 2016
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 85,159 hours, 14,616 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Battery
- Condition: Discharged
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY DOOR OK TEST INOP.
